Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 166, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 23, 2015, 8:12 PM CST for Cheatham County, Davidson County, Tennessee. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 8:12 PM CST (02:12 UTC)
- Expired
- Dec 23, 2015, 8:33 PM CST
- In force
- 21 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Davidson County, TN
The radar
The Nashville radar (KOHX), 34 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 4:49 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 598 m²/s²
- 0-3 km storm-relative helicity
- 698 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
451
WUUS54 KOHX 240212
SVROHX
TNC021-037-240245-
/O.NEW.KOHX.SV.W.0166.151224T0212Z-151224T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
812 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
* UNTIL 845 PM CST
* AT 812 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER KINGSTON
SPRINGS...OR 9 MILES SOUTH OF ASHLAND CITY...MOVING NORTHEAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...NASHVILLE...GOODLETTSVILLE...FOREST HILLS...OAK
HILL...BELLE MEADE...KINGSTON SPRINGS...PEGRAM...RIDGETOP...
JOELTON...BELLEVUE...BERRY HILL...BEAMAN PARK...WHITES CREEK AND
BELLS BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3634 8672 3610 8672 3604 8705 3604 8706
3605 8715 3610 8717 3617 8717 3618 8715
3620 8717 3636 8684 3635 8682 3636 8679
3639 8678 3641 8675
TIME...MOT...LOC 0212Z 247DEG 49KT 3614 8709
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
131 follow-up statement
970
WWUS54 KOHX 240233
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CST WED DEC 23 2015
TNC021-037-240243-
/O.CAN.KOHX.SV.W.0166.000000T0000Z-151224T0245Z/
DAVIDSON TN-CHEATHAM TN-
833 PM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DAVIDSON AND
SOUTHEASTERN CHEATHAM COUNTIES IS CANCELLED...
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3634 8672 3610 8672 3604 8705 3604 8706
3605 8715 3610 8717 3617 8717 3618 8715
3620 8717 3636 8684 3635 8682 3636 8679
3639 8678 3641 8675
TIME...MOT...LOC 0232Z 247DEG 49KT 3624 8680
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 5:49 PM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Dec 23, 5:49 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 549 PM CST WED DEC 23 2015 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... MAIN LINE OF POTENTIALLY SEVERE TSTMS EXTENDS FROM MO BOOTHEEL SOUTHWARD THROUGH EASTERN AR. SO FAR...SOME HALF INCH TO INCH HAIL AND SOME WIND DAMAGE HAS OCCURRED ACROSS AR. OUT AHEAD OF THIS LINE...SOME CONVECTIVE SHOWER DEVELOPMENT IS ONGOING. A FEW LTG STRIKES HAVE JUST OCCURRED IN NW TN AND WESTERN KY. THIS INCREASE IN DESTABILIZATION IS EXPECTED TO CONTINUE AS THE AFTERNOON WEARS ON. EARLIER THIS MORNING...SPC UPGRADED PART OF OUR AREA TO A MDT RISK. SO...OVER ROUGHLY THE NW 2/3 OF THE MID STATE...WE HAVE A MDT RISK IN EFFECT. TO OUR WEST...A TOR WATCH IS CURRENTLY IN EFFECT OVER WESTERN TN UNTIL 8 PM. ADDITIONALLY...IT SHOULD BE NOTED THAT THE WATCH IS A PDS...OR PARTICULARLY DANGEROUS SITUATION. HELICITY VALUES ARE QUITE HIGH WITH THIS EVENT AND THESE HIGHER VALUES CORRESPOND WELL WITH THE BEST FORCING AND INSTABILITY. THUS...ITS JUST A MATTER OF TIME BEFORE THE WATCH IS EXTENDED EASTWARD TO COVER THE MID STATE. GOING FORWARD...I WILL INCLUDE CATEGORICAL POPS FOR TONIGHT AND INCLUDE SVR WORDING WITH TORNADOS...DAMAGING WINDS AND LARGE HAIL ALL BEING A VIABLE THREAT. THE TIMEFRAME STILL LOOKS LIKE THE 4PM TO MIDNIGHT PERIOD. SOME RESIDUAL SHOWER AND NON SEVERE TSTM ACTIVITY WILL PERSIST BEHIND THE SEVERE THREAT SO LOW POPS WILL CONTINUE INTO THU MORNING. BEHIND THIS SYSTEM...WE ARE STILL LOOKING AT A VERY MILD PATTERN. THE SFC LOW LIFTS OFF WELL TO THE NORTH AND PREVENTS THE INTRUSION OF ANY SEASONAL AIR. ON FRIDAY...POPS WILL INCREASE AGAIN AS A WARM FRONT LIFTS NORTHWARD. THE WARM FRONT WILL BE RATHER STRONG. IN FACT...AFTER A HIGH ON FRIDAY IN THE MID 60S...LOW TEMPS WILL ONLY FALL TO THE LOWER TO MID 60S. STILL CAN'T RULE OUT THE POTENTIAL FOR ONE OR TWO STRONG STORMS WITH THE WARM FRONT BY FRI NT AS 850 MB FLOW WILL REACH 30 KTS. IN THE EXT FCST...STILL LOOKING AT A POWERFUL SYSTEM WHICH WILL DEVELOP OVER TX ON SATURDAY. THIS FEATURE WILL LIFT OFF TO THE NORTHEAST. EVENTUALLY...IT WILL DRAG A COLD FRONT THROUGH THE AREA BY TUESDAY. THE SFC LOW CONFIGURATION DOES FEATURE SOME W-E ELONGATION AND THUS...THE SEVERE THREAT WILL BE REDUCED. STILL THOUGH...NEG SHOWALTER VALUES WILL ATTEMPT TO MOVE INTO THE MID STATE ALONG WITH 50 KTS OF WIND AT THE 850 MB LEVEL. SO...CANNOT RULE OUT STRONG STORMS ON MON AND MON NT. TEMPS THOUGH THE EXTENDED WILL CONTINUE TO BE RATHER MILD AND COULD SET RECORDS. RECORDS FOR THE DATE MAY BE SET ON FRIDAY AND FRIDAY NT FOR BOTH MAX TEMPS AND MIN TEMPS. BEHIND THE FROPA...THE PREVAILING AIRMASS LOOKS TO BE OF PACIFIC ORIGIN. FURTHERMORE...UPPER LEVEL PATTERN GANGS ON TO THE DOMINANCE OF ELEVATED HEIGHT FIELDS. WE ARE CERTAINLY ON OUR WAY TO THE 2ND WARMEST DECEMBER ON RECORD FOR NASHVILLE. && .AVIATION... 00Z TAF DISCUSSION. MAIN CONCERN DURING THE TAF PERIOD IS THE LINE OF STORMS MOVING INTO MIDDLE TENNESSEE CURRENTLY. TIMED OUT THE STORMS BASED ON RADAR AND HRRR AND INCLUDED TEMPO LINE AT CKV AND BNA FOR STRONG WINDS WHICH WILL BE POSSIBLE WITH THE STRONGER STORMS. FRONT WILL PUSH THROUGH BUT LOW CLOUDS MAY STICK AROUND PARTICULARLY FARTHER EAST FOR BNA AND CSV. CSV WILL STAY SOCKED IN WITH IFR AND MVFR THROUGHOUT THE TAF PERIOD. WINDS WILL RELAX AND SHIFT WEST BEHIND THE LINE OF STORMS BEFORE RETURNING TO THE SOUTH TOMORROW. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM/AVIATION........10/REAGAN LONG TERM..................21
Hazardous weather outlook, Dec 23, 4:55 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 455 PM CST WED DEC 23 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-242300- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 455 PM CST WED DEC 23 2015 ...TORNADO WATCH IS IN EFFECT FOR PORTIONS OF MIDDLE TENNESSEE UNTIL 11 PM CENTRAL... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT A MODERATE RISK FOR SEVERE THUNDERSTORMS HAS BEEN ISSUED FOR MIDDLE TN THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT FOR ALL OF MIDDLE TENNESSEE. DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES ARE ALL POSSIBLE. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN ISOLATED FLASH FLOODING IN SOME AREAS. THE MAIN SEVERE WEATHER THREAT IS EXPECTED BETWEEN 3PM AND 8PM ALONG AND WEST OF THE I-65 CORRIDOR...AND BETWEEN 8PM AND 12AM EAST OF I-65. SOME OF THIS SEVERE THUNDERSTORM ACTIVITY IS POSSIBLE DURING HOURS OF DARKNESS. PLEASE REMAIN WEATHER AWARE AS WE MOVE INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED ON CHRISTMAS DAY INTO CHRISTMAS NIGHT...AND A FEW OF THESE STORMS MAY ALSO BE STRONG WITH GUSTY WINDS AND SMALL HAIL. AN INTENSE COLD FRONT MOVING THROUGH THE MID STATE ON MONDAY INTO MONDAY NIGHT WILL BRING YET ANOTHER ROUND OF SHOWERS AND STRONG THUNDERSTORMS TO THE AREA...WITH GUSTY WINDS AND LOCALIZED FLOODING POSSIBLE. TOTAL RAINFALL AMOUNTS THROUGH TUESDAY DECEMBER 29 ARE EXPECTED TO REACH 3 TO 6 INCHES ACROSS MIDDLE TENNESSEE. THESE RAINFALL AMOUNTS MAY CAUSE SUBSTANTIAL RISES ON AREA RIVERS AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON INTO TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Special weather statement, Dec 23, 7:24 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CST WED DEC 23 2015
TNZ007-240200-
ROBERTSON TN-
724 PM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTSON COUNTY
UNTIL 800 PM CST...
AT 724 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPRINGFIELD...MOVING NORTHEAST AT 60 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CROSS PLAINS...ORLINDA...CEDAR HILL AND BLACK JACK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3663 8656 3656 8661 3645 8691 3656 8701
3665 8687 3665 8659
TIME...MOT...LOC 0124Z 236DEG 52KT 3654 8687
13Local storm report, Dec 23, 7:33 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
733 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG 8 N HOHENWALD 35.67N 87.56W
12/23/2015 HICKMAN TN TWITTER
TREES DOWN. REPORT RECEIVED VIA TWITTER.
&&
EVENT NUMBER OHX1500813
MR3Special weather statement, Dec 23, 7:45 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
745 PM CST WED DEC 23 2015
TNZ008-028-029-240230-
TROUSDALE TN-SUMNER TN-WILSON TN-
745 PM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMNER...NORTHWESTERN
WILSON AND SOUTHWESTERN TROUSDALE COUNTIES UNTIL 830 PM CST...
AT 744 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HERMITAGE...OR 7 MILES EAST OF NASHVILLE...MOVING NORTHEAST AT 45
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...HENDERSONVILLE...MOUNT JULIET AND BLEDSOE CREEK STATE
PARK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3633 8618 3619 8657 3624 8659 3625 8661
3626 8664 3629 8664 3630 8667 3631 8667
3656 8641
TIME...MOT...LOC 0144Z 234DEG 38KT 3620 8666
WHITEHEADLocal storm report, Dec 23, 7:49 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
749 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 12 NW LAWRENCEBURG 35.37N 87.49W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
DAMAGE TO HOME ON NAPIER RD. FIRE AND RESCUE
RESPONDING. POSSIBLE TORNADO.
&&
EVENT NUMBER OHX1500814
MR3Special weather statement, Dec 23, 7:53 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
753 PM CST WED DEC 23 2015
TNZ007-025>027-240230-
DAVIDSON TN-DICKSON TN-ROBERTSON TN-CHEATHAM TN-
753 PM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROBERTSON...NORTHWESTERN
DAVIDSON...CHEATHAM AND CENTRAL DICKSON COUNTIES UNTIL 830 PM CST...
AT 752 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF WHITE
BLUFF TO 7 MILES SOUTHEAST OF HURRICANE MILLS...AND MOVING NORTHEAST
AT 80 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...DICKSON...ASHLAND CITY...WHITE HOUSE...MILLERSVILLE...
GREENBRIER...COOPERTOWN...WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...
RIDGETOP...CROSS PLAINS...BURNS...JOELTON...PLEASANT VIEW...
CHARLOTTE...BEAMAN PARK AND CHEATHAM DAM.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3652 8664 3607 8706 3605 8718 3603 8719
3598 8739 3600 8754 3635 8722 3656 8662
TIME...MOT...LOC 0152Z 235DEG 68KT 3621 8733 3588 8769
13Local storm report, Dec 23, 8:03 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
803 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG 8 N ETHRIDGE 35.44N 87.30W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
HOME RECEIVED DAMAGE ON HWY 20 FROM LIKELY TORNADO.
&&
EVENT NUMBER OHX1500815
MR3The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 6:05 PM CST | Special Weather Statement | OHX | Houston, Humphreys | 25 min |
| Dec 23, 6:07 PM CST | Tornado Warning | OHX | Humphreys | 23 min |
| Dec 23, 6:13 PM CST | Tornado Warning | OHX | Hickman, Lewis, Perry | 32 min |
| Dec 23, 6:30 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery | 30 min |
| Dec 23, 6:35 PM CST | Tornado Warning | OHX | Hickman, Maury | 25 min |
| Dec 23, 6:48 PM CST | Tornado Warning | OHX | Wayne | 27 min |
| Dec 23, 6:50 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 25 min |
| Dec 23, 6:56 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 34 min |
| Dec 23, 6:58 PM CST | Tornado Warning | OHX | Hickman, Williamson | 32 min |
| Dec 23, 7:08 PM CST | Tornado Warning | OHX | Lawrence, Lewis, Wayne | 37 min |
| Dec 23, 7:08 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 37 min |
| Dec 23, 7:12 PM CST | Tornado Warning | OHX | Wayne | 33 min |
| Dec 23, 7:24 PM CST | Special Weather Statement | OHX | Robertson | 36 min |
| Dec 23, 7:30 PM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 30 min |
| Dec 23, 7:30 PM CST | Tornado Warning | OHX | Lawrence, Lewis, Maury | 30 min |
| Dec 23, 7:33 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 27 min |
| Dec 23, 7:45 PM CST | Special Weather Statement | OHX | Sumner | 45 min |
| Dec 23, 7:53 PM CST | Special Weather Statement | OHX | Cheatham, Dickson | 37 min |
| Dec 23, 7:58 PM CST | Tornado Warning | OHX | Giles, Lawrence, Maury | 32 min |
| Dec 23, 8:09 PM CST | Tornado Warning | OHX | Maury, Williamson | 36 min |
| Dec 23, 8:17 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson | 11 min |
| Dec 23, 8:24 PM CST | Tornado Warning | OHX | Marshall, Maury, Rutherford, Williamson | 36 min |
| Dec 23, 8:33 PM CST | Special Weather Statement | OHX | Wayne | 27 min |
| Dec 23, 8:44 PM CST | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Wayne | 17 min |
| Dec 23, 8:50 PM CST | Tornado Warning | OHX | Rutherford | 25 min |
| Dec 23, 9:11 PM CST | Special Weather Statement | OHX | Williamson | 34 min |
| Dec 23, 9:15 PM CST | Flash Flood Warning | OHX | Lawrence, Lewis, Maury, Wayne | 3 hr |
| Dec 23, 10:22 PM CST | Special Weather Statement | OHX | Jackson | 23 min |
| Dec 23, 10:24 PM CST | Tornado Warning | OHX | DeKalb, Jackson, Putnam, Smith | 36 min |
| Dec 23, 10:50 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 25 min |
| Dec 23, 10:53 PM CST | Special Weather Statement | OHX | DeKalb, Putnam | 37 min |
| Dec 23, 11:01 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, White | 29 min |
| Dec 23, 11:13 PM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 32 min |
| Dec 23, 11:25 PM CST | Special Weather Statement | OHX | Fentress | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.